| Model Number |
120-650 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
03/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma with blood, pain, and possible rupture.
Event or Problem Description
Healthcare provider called to report right sided fluid, possible rupture, and pain found on ultrasound.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified the device was broken shell and flat creases.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified one sharp edge broken in the shell with nicks.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp edge broken in the shell with nicks in the side posterior assessed as surgical impact opening.
Event or Problem Description